# SDR ALGA081570

- Difficulty date: December 3, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: PARTO
- Make and model: Clark 1000CLARK
- Engine: Cont W6706N
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Housing
- Part number: 23030999
- Condition: Corroded
- Location: Oil Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PUMP HOUSING HAS CORROSION IN FWD AND AFT GEAR BORES, AND OIL PORT.
